# SDR 00FDEA00511

- Difficulty date: August 2, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 17,479 hours, 3,924 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Generator
- Part number: 4NBF614YTTK
- Condition: Will Not Test
- Location: Adg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIR DRIVEN GENERATOR WOULD NOT DEPLOY DURING TEST FLIGHT.  *S/D*  REMOVED AND REPLACED ROLLER PER CMM 24-27-06.  ADG DEPLOY AND STOW FUNCTIONAL CK PER MM 24-25-01-02 FOUND SATISFACTORY.
